# SDR DALA2015032602394

- Difficulty date: March 25, 2015
- Submitted: March 26, 2015
- Operation: Air carrier
- Aircraft: N966DL
- Make and model: Doug MD-88
- Aircraft serial: 53115
- Aircraft time: 63,004 hours, 46,886 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION DELAMINATED ON OUTER SKIN FROM OTBD FRAME AT LT OTBD FLAP.  THE DAMAGE THEY ARE OUT OF LIMITS BY REPAIR IAW SRM 57-03D, PAR 11 THEREFORE WAS REPLACED.
